Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 17, 2015, 7:42 PM CDT. It took effect at Apr 18, 2015, 4:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2015, 7:42 PM CDT (00:42 UTC)
- In effect from
- Apr 18, 2015, 4:00 AM CDT
- Expired
- Apr 18, 2015, 4:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
534 WHUS73 KMKX 180042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 742 PM CDT FRI APR 17 2015 ...BURST OF NORTHEAST WINDS SATURDAY MORNING... .A STRONG COLD FRONT WILL ACCELERATE SOUTH OVER LAKE MICHIGAN EARLY SATURDAY MORNING...BRINGING A BURST OF GUSTY NORTHEAST WINDS AND HIGH WAVES. 30 KNOT WIND GUSTS ARE EXPECTED WITH THE PASSAGE OF THE COLD FRONT. BRISK AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY SUBSIDE LATE IN THE DAY. LMZ643-644-180845- /O.NEW.KMKX.SC.Y.0041.150418T0900Z-150418T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 742 PM CDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SATURDAY. * WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 4 AM THROUGH 7 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: QUICKLY BUILDING TO 4 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-180845- /O.NEW.KMKX.SC.Y.0041.150418T1100Z-150418T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 742 PM CDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CDT SATURDAY. * WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 6 AM THROUGH 9 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: QUICKLY BUILDING TO 3 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
5 follow-up statements
420 WHUS73 KMKX 180232 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CDT FRI APR 17 2015 ...BURST OF NORTHEAST WINDS SATURDAY MORNING... .A STRONG COLD FRONT WILL ACCELERATE SOUTH OVER LAKE MICHIGAN EARLY SATURDAY MORNING...BRINGING A BURST OF GUSTY NORTHEAST WINDS AND HIGH WAVES. 30 KNOT WIND GUSTS ARE EXPECTED WITH THE PASSAGE OF THE COLD FRONT. BRISK AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY SUBSIDE LATE IN THE DAY. LMZ643-644-181045- /O.CON.KMKX.SC.Y.0041.150418T0900Z-150418T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 932 PM CDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SATURDAY... * WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 4 AM THROUGH 7 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: QUICKLY BUILDING TO 4 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-181045- /O.CON.KMKX.SC.Y.0041.150418T1100Z-150418T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 PM CDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM CDT SATURDAY... * WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 6 AM THROUGH 9 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: QUICKLY BUILDING TO 3 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
546 WHUS73 KMKX 180805 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 AM CDT SAT APR 18 2015 ...BURST OF NORTHEAST WINDS THIS MORNING... .A STRONG COLD FRONT WILL ACCELERATE SOUTH OVER LAKE MICHIGAN EARLY THIS MORNING...BRINGING A BURST OF GUSTY NORTHEAST WINDS AND HIGH WAVES. 25 TO 30 KNOT WIND GUSTS ARE EXPECTED WITH THE PASSAGE OF THE COLD FRONT. BRISK AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY SUBSIDE LATE IN THE DAY. LMZ643-644-181615- /O.CON.KMKX.SC.Y.0041.150418T0900Z-150418T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 305 AM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTHEAST INCREASING TO AROUND 20 KNOTS GUSTING TO 30 KNOTS EARLY THIS MORNING. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-181615- /O.CON.KMKX.SC.Y.0041.150418T1100Z-150418T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 AM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... * WINDS: BECOMING NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 6 AM THROUGH 10 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
118 WHUS73 KMKX 181231 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 731 AM CDT SAT APR 18 2015 ...BURST OF NORTHEAST WINDS THIS MORNING... .A STRONG COLD FRONT WAS BRINGING A BURST OF GUSTY NORTHEAST WINDS AND HIGH WAVES. BRISK AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY SUBSIDE LATE IN THE DAY. LMZ643-644-182045- /O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 731 AM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTHEAST 1T TO 25 KNOTS THIS MORNING. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-182045- /O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 731 AM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTHEAST 15 TO 25 KNOTS THIS MORNING. NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
617 WHUS73 KMKX 181433 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CDT SAT APR 18 2015 ...GUSTY NORTHEAST WINDS TODAY... .BRISK AND GUSTY NORTHEAST WINDS BEHIND A COLD FRONT WILL CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY SUBSIDE LATE IN THE DAY. LMZ643-644-182100- /O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 933 AM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTHEAST 15 TO 25 KNOTS THIS MORNING...LOWERING TO 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: 3 TO 5 FEET IN THE MORNING...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-182100- /O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTHEAST 15 TO 25 KNOTS THIS MORNING...LOWERING TO 10 TO 20 KNOTS INTO THE AFTERNOON. * WAVES: 3 TO 5 FEET IN THE MORNING...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
373 WHUS73 KMKX 182037 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 PM CDT SAT APR 18 2015 ...WINDS AND WAVES DIMINISHING THROUGH THIS EVENING... LMZ643-644-182145- /O.EXP.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 337 PM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... .GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT ARE BEGINNING TO DIMINISH LATE THIS AFTERNOON. THUS... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT. A FEW GUSTS TO 25 KNOTS ARE POSSIBLE THROUGH 7 PM THIS EVENING. $$ LMZ645-646-182145- /O.EXP.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 PM CDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... .GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT ARE BEGINNING TO DIMINISH LATE THIS AFTERNOON. THUS... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT. A FEW GUSTS TO 25 KNOTS ARE POSSIBLE THROUGH 7 PM THIS EVENING. $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 3:49 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Apr 17, 3:49 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT FRI APR 17 2015 .SHORT TERM... .TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH. ABOVE NORMAL TEMPERATURES AND CLEARING SKIES WILL PERSIST INTO THE NIGHT BEFORE A COLD FRONT PUSHES SOUTH THROUGH THE STATE EARLY ON SATURDAY MORNING. THIS FRONT WILL BRING COOLER TEMPERATURES AND PERHAPS SOME LOW CLOUDS...ESPECIALLY NEAR LAKE MICHIGAN...BUT NO PRECIP IS EXPECTED WITH THE FRONTAL PASSAGE. BEHIND THE FRONT... WINDS WILL BE OUT OF THE EAST AT 15 KTS GUSTING UP TO 20. GUSTS SHOULD EASE IN THE AFTERNOON. THESE EAST WINDS WILL BRING COOLER TEMPERATURES THAN WHAT WE HAVE HAD IN THE LAST FEW DAYS. .SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM SATURDAY NIGHT LOOKS TO BE QUIET UNTIL AN AREA OF LOW PRESSURE SWINGS THROUGH THE UPPER MIDWEST STATES. LARGE SCALE JET STREAK OF 120 KTS WILL SUPPORT UPPER LEVEL DIVERGENT FLOW OVER THE REGION. ALSO...A 500MB SHORTWAVE TROUGH WILL ALSO PROVIDE SUPPORT FOR PRECIPITATION. 12Z NAM IS GOING DRY FOR OUR FORECAST AREA EXCEPT FOR OUR WESTERN COUNTIES...FROM MADISON AND POINTS WEST. THE GFS IS FOLLOWING SUIT FOR PRECIP CHANCES...WHILE THE ECMWF IS STAYING DRY UNTIL SUNDAY AFTERNOON. A SECOND AREA OF LOW PRESSURE WILL MOVE INTO THE REGION FROM THE SOUTHERN PLAINS. A BAND OF FRONTOGENETICAL FORCING ALONG WITH SOME POSITIVE VORTICITY ADVECTION AT THE 500 MB LEVEL WILL RAMP UP RAIN CHANCES SUNDAY AFTERNOON...ALONG WITH CHANCES OF THUNDERSTORMS AS MODEL SOUNDINGS INDICATE ELEVATED INSTABILITY OF NEARLY 150 J/KG. MODEL FORECAST SOUNDINGS ALSO INDICATE APPRECIABLE MOISTENING OF THE LOW LEVELS AS THIS SYSTEM MOVES THROUGH. .LONG TERM... .MONDAY AND TUESDAY...FORECAST CONFIDENCE MEDIUM LINGERING MOISTURE WILL CONTINUE RAIN CHANCES THROUGH MONDAY MORNING UNTIL THE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST. 12Z NAM SOUNDINGS INDICATE RAIN CEASING BY MONDAY EVENING...WHILE THE ECMWF KEEPS PRECIPITATION CHANCES AROUND INTO TUESDAY. THE GFS SEEMS TO END PRECIPITATION BY MONDAY EVENING AS WELL. I WENT WITH THE MODEL BLENDS DUE TO THE UNCERTAINTY OF THE ENDING TIME OF THE PRECIPITATION...AND KEPT CHANCES OF PRECIPITATION THROUGH TUESDAY. AS THE LOW PRESSURE MOVES OFF TO THE NORTHEAST...WINDS WILL VEER FROM THE NORTHWEST AND INTENSIFY AS SFC PRESSURE GRADIENT TIGHTENS. THIS WILL SUPPORT COLD AIR ADVECTION AND BRING IN 925MB TEMPERATURES BACK TO NEGATIVE SINGLE DIGITS. THESE COOLER TEMPERATURES WILL PERSIST FOR THE REST OF THE WEEK...AS LOWS WILL BE IN THE LOWER TO MID 30S TUESDAY THROUGH FRIDAY. SOME PLACES COULD SEE SLIGHTLY BELOW FREEZING SFC TEMPERATURES...ESPECIALLY IN OUR NORTHWESTERN COUNTIES. THESE TEMPERATURE PROFILES COULD SUPPORT A RAIN/SNOW MIX TUESDAY. TUESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM SOME UNCERTAINTY EXISTS REGARDING THE MODEL SOLUTIONS FOR TUESDAY NIGHT THROUGH FRIDAY...AS THE GFS IS SHOWING A CLIPPER SYSTEM RAPIDLY MOVING THROUGH THE REGION...BRINGING PRECIPITATION CHANCES WEDNESDAY MORNING. THE 17.12Z ECMWF MODEL RUN IS SHOWING A SIMILAR CLIPPER SYSTEM...UNLIKE THE PREVIOUS 17.06Z ECMWF MODEL RUN. WITH THE COLDER TEMPERATURES...PRECIPITATION TYPE WILL DEPEND ON THE LOCATION OF PRECIPITATION IN OUR FORECAST AREA. TEMPERATURES ACROSS OUR NORTHERN COUNTIES COULD BE NEAR FREEZING...INDICATING MORE SNOW. BUT...TEMPERATURES IN OUR SOUTHERN COUNTIES COULD BE ABOVE FREEZING. SO...CHANCES OF RAIN/SNOW MIX WEDNESDAY MORNING WILL DEPEND ON LOCATION OF PRECIPITATION AND TEMPERATURES. THURSDAY LOOKS TO BE DRY...AS BOTH THE ECMWF AND GFS MODELS ARE NOT PROGGING ANY PRECIPITATION. THIS PATTERN LOOKS TO PERSIST INTO FRIDAY. && .AVIATION/00Z TAFS/...PRIMARY CONCERN FOR AVIATION IS THE PASSAGE OF A COLD FRONT EARLY SATURDAY MORNING. AS THE FRONT PASSES...WINDS WILL SWING FROM THE WEST TO THE NORTH BEFORE SETTLING ENE AROUND 15 KTS. THERE MAY BE SOME LOW CLOUDS ACCOMPANYING THE FRONT...BUT DO NOT HAVE ENOUGH CONFIDENCE TO PUT IT IN. && .MARINE...SMALL CRAFT CRITERIA WILL BE APPROACHED...AND PERHAPS BRIEFLY MET...FOR A FEW HOURS SATURDAY MORNING BEHIND A COLD FRONT THAT WILL PUSH SOUTH THROUGH WISCONSIN. PERSISTENT NE WINDS MAY LEAD TO SMALL CRAFT CONDITIONS SATURDAY NIGHT AND SUNDAY. && .FIRE WEATHER... NEAR-CRITICAL FIRE WEATHER CONDITIONS WILL EXIST TOWARD CENTRAL WISCONSIN ON SATURDAY AFTERNOON. A COLD FRONT WILL PUSH SOUTH THROUGH THE STATE EARLY ON SATURDAY MORNING. BEHIND THIS FRONT...THE RELATIVE HUMIDITY WILL DROP INTO THE 20 TO 30 PERCENT RANGE INLAND WITH EAST WINDS AROUND 14 KTS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/SATURDAY AND AVIATION/MARINE...BSH SATURDAY NIGHT THROUGH FRIDAY...JTS
Hazardous weather outlook, Apr 17, 3:28 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT FRI APR 17 2015 WIZ046-047-051-052-056>060-062>072-182030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-182030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WWW.WEATHER.GOV/MKX JTS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 5:01 PM CDT | Small Craft Advisory | MKX | 5 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.